# SDR HEEA0011559

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box Assy
- Part number: 6894171
- Condition: Low Oil Press
- Location: Engine
- Part time: 5,012 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR BOX ASSY LOW OIL PRESSURE.
